# SDR IPXA2017081620596

- Difficulty date: August 3, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826501
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN DECK SEAT TRACK CRACKED AT BS 635 LBL 75.  REPAIRED THE SEAT TRACK IAW SRM 53-00-52, REPAIR 1, FIG 201.  MAJOR.
